# SDR SWAA2022100548329

- Difficulty date: August 30, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Strap
- Condition: Corroded
- Location: Rt Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT BOOST PUMP LOWER BONDING STRAP BRACKET CORRODED / [01] REMOVED AND REPLACED RIGHT AFT BOOST PUMP LOWER BONDING STRAP BRACKET AS PER AMM 28-22-41-000-802 STEP 5.G.(6) AMM 28-22-41-400-802 STEP 6.H.(8) SRM STEP 7.D. BONDMETER BC 168696 DUE 29-APR-23;[02] REJECTION -NO PROPER DOCUMENTED. NO BONDING STRAP INSTALLATION;[03] FOR PROPER DOCUMENTATION 1. REMOVED RIGHT AFT BOOST PUMP LOWER BONDING STRAP AS PER AMM SUBTASK 28-22-41-020-012  2. REMOVED AND REPLACED RIGHT AFT BOOST PUMP LOWER BONDING STRAP BRACKET SRM 51-40-02-0G-0 STEP 7.D. 3. INSTALLED NEW RIGHT AFT BOOST PUMP LOWER BONDING STRAP PER AMM SUBTASK 28-22-41-420-024 ACCOMPLISHED RESISTANCE CHECK ON BONDING STRAP ; RESISTANCE CHECK OK. BONDINGMETER BC 168696 DUE 29-APR-23;[04] VERIFIED STEP 3
